# SDR DALA2024110410597

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CRACK ON PLATE LOCATED BTW FR 68 TO FR 69 LEVEL STR 23R AFT GALLEY. CORRECTIVE ACTION: REPLACED PLATE LOCATED BTW FR 68 TO FR 69 LEVEL STR 23R AFT GALLEY AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0641423)
